# SDR FDEA201408202242

- Difficulty date: August 20, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N804FD
- Make and model: Airbus A310-324
- Aircraft serial: 549
- Aircraft time: 41,903 hours, 16,512 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Repair
- Part number: A53610561224
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING INSPECTION EXISTING REPAIR ON AV COMPARTMENT STRINGER 44 RT BETWEEN FRAME 16 & 17 REQUIRES EVALUATION FOR CONFORMITY.  THE REPAIR WAS FOUND CORRODED HEVAILY.  THE REPAIR ANGLE FITTING WAS REPLACED IN SNRM:N00360 AND COMPLETED TITLE: AV COMPT-  STRINGER 44 RT FOUND HEVAY CORROSION AT FR16 LOCATION EO:6-5100-7-5000 PART1 WAS   COMPLETED TITLE: STRUCTRES-REPAIR CATALOG-A300/A310 REPAIR IDENTIFICATION &   TRACKING REQUIREMENT 14 CFR 121.707
